# SDR MASA2011100563819

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 32,540 hours, 25,985 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E1/2 N2 AND OIL PRESS FLUX IN FLT.  HI PWR RUNS W/CREW, NO DEFECTS FOUND, OIL SVC NORM.
